# SDR SWIA201642889

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 36,418 hours, 31,585 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE WARNING DURING DESCENT,  HARD FAULT.  DECLARED EMERGENCY.  TROUBLEHOT THE ANTI-ICE DUCT WARNING MESSAGE IAW FIM.  MESSAGE WITH ENGINES OFF, REPLACED THE LT FUSELAGE SENSING ELEMENT A15WK IAW AMM. OPS CHECKED GOOD.
